# SDR DALA2017040602842

- Difficulty date: April 5, 2017
- Submitted: April 9, 2017
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 41,011 hours, 21,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE HOLE CRACKED (FWD) IN RT BOX BEAM UPPER FLANGE AT FRAME 43. REPAIRED PER AMDS CARD 5310-01450-02 IN ACCORDANCE WITH SB A320-53-1251 REV 1.
